# SDR FDEA201506241992

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113400000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 132 NG HAS SEVERAL DENTS, CRACKS, DAMAGED INSERT & HONEY COMB EDGES.  FABRICATED FLOOR PANEL 132 NG ON T15 1144765 IAW DWG SRZ 25-005.  CAT A MAJOR REPAIR.
